# SDR USAA051342

- Difficulty date: November 7, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 312, WL 208, LBL 16 TO RBL 16 LEVEL 1 CORROSION.  SPLICED IN REPLACEMENT EXTRUSION IAW SRM 53-10-51 FIG 201.  DEFECT SIZE: .50 X .50 INCH.
